# SDR CALA2020021200401

- Difficulty date: February 9, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 79,489 hours, 9,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7030 L/H NO.3 DOOR EXTERIOR EMER LT FOUND UNILLUMINATE REFER NR LP 9130048 L/H NO.3 DOOR EXTERIOR EMER LT REPLACED AND OP TEST RESULT NORMAL AS PER AMM 33-51-04 ADD EMP:V927706 IDT BY HX 195306
